# SDR CNMA20090103

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 879, RBL 50 CORROSION AND DENT ON WEB OF FRAME.  DAMAGED AREA TRIMMED OUT.  REINFORCED AREA WITH DOUBLER AND FILLER PN: N720AX-NRC361-11-2 IAW SRM VOL 1, 53-00-01, FIG 10 USING FASTENERS IAW SRM VOL 2, 51-31-01.
